# SDR RSUR201206110001

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: General aviation
- Aircraft: N83KK
- Make and model: Beech 58
- Aircraft serial: TH1781
- Engine: Cont IO550C
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: B210800
- Part serial: 11492425
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RT ENGINE INCREASED IN RPM UNCOMMANDED. FLUCTUATED RPM. ADJUSTED RT PROP CONTROL TO FEATHER AND INCREASED IT TO 2000 RPM.  RT ENGINE THEN STABILIZED IN RPM AT 2000.  UPON LANDING TRIED TO CHANGE THE RT PROP RPM BUT COULDN'T INCREASE PROP CONTROL PAST A CERTAIN POINT.   FOUND THE PITCH CONTROL ARM ON GOVERNOR WOULD NOT PHYSICALLY MOVE PAST A CERTAIN POINT.  THERE WAS NO EVIDENCE OF METAL ON THE SCREEN WHERE THE PROP GOVERNOR ATTACHES TO THE ENGINE.
